Alert archive / Idaho / Red Flag Warnings in 2020

Red Flag Warning 17, NWS Pocatello, ID

August 25, 202025 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Aug 25, 2020, 3:28 AM MDT for 25 counties in Idaho. It took effect at Aug 25, 2020, 12:00 PM MDT. It was in force for 9 hr. 60 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 25, 2020, 3:28 AM MDT (09:28 UTC)
In effect from
Aug 25, 2020, 12:00 PM MDT
Expired
Aug 25, 2020, 9:00 PM MDT
In force
9 hr
Issued by
NWS Pocatello, ID
All 25 counties

Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Jerome County, ID, Lemhi County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID, Valley County, ID

The radar

The Pocatello radar (KSFX), 49 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 3:09 PM MDTTSTM WND GST 5820 Wsw Oakley, IDUSFS RAWS SYSTEM - COTTON RIDGE
Aug 25, 3:09 PM MDTTSTM WND GST 5820 Wsw Oakley, IDUSFS RAWS SYSTEM - COTTON RIDGE.
Aug 25, 3:22 PM MDTTSTM WND DMG16 Ese Almo, IDPOWER OUTAGE FROM PASSING THUNDERSTORM
Aug 25, 3:22 PM MDTTSTM WND DMG16 Ese Almo, IDPOWER OUTAGE FROM PASSING THUNDERSTORM.
Aug 25, 3:39 PM MDTTSTM WND GST 4927 Se Malta, IDUSFS RAWS - MOBURG CANYON
Aug 25, 3:39 PM MDTTSTM WND GST 4927 Se Malta, IDUSFS RAWS - MOBURG CANYON.
Aug 25, 3:39 PM MDTTSTM WND GST 4930 Se Malta, IDUSFS RAWS - MOBURG CANYON
Aug 25, 3:45 PM MDTTSTM WND GST 523 E Idahome, IDIDAHOME INTERCHANGE.
Aug 25, 3:45 PM MDTTSTM WND GST 5625 Ese Malta, IDITD SWEETZER SUMMIT - OBSERVATION
Aug 25, 3:45 PM MDTTSTM WND GST 5625 Ese Malta, IDITD SWEETZER SUMMIT - OBSERVATION.
Aug 25, 3:45 PM MDTTSTM WND GST 5812 E Burley, IDITD YALE OBSERVATION SYSTEM
Aug 25, 3:45 PM MDTTSTM WND GST 5812 E Burley, IDITD YALE OBSERVATION SYSTEM.
Aug 25, 4:30 PM MDTTSTM WND GST 5818 Ene Carey, IDITD TOMCAT OBSERVATION SYSTEM
Aug 25, 4:30 PM MDTTSTM WND GST 5818 Ene Carey, IDITD TOMCAT OBSERVATION SYSTEM.
Aug 25, 4:40 PM MDTTSTM WND GST 5025 W Arco, IDINL ARL FRD OBSERVATION FROM CRATERS OF THE MOON
Aug 25, 4:40 PM MDTTSTM WND GST 5025 W Arco, IDINL ARL FRD OBSERVATION FROM CRATERS OF THE MOON.
Aug 25, 4:45 PM MDTNON-TSTM WND GST 4514 Ssw Rogerson, IDMESONET STATION 8442 D4 - JACKPOT.
Aug 25, 4:48 PM MDTTSTM WND DMG2 Se Pocatello, IDPOCATELLO TOC REPORTS LARGE TREE BLOWN DOWN ACROSS S GRANT AVE. TIME ESTIMATED BASED ON RADAR AND SURROUNDING REPORTS.
Aug 25, 4:48 PM MDTTSTM WND DMG4 Se Pocatello, IDPOCATELLO TOC REPORTS LARGE TREE BLOWN DOWN ACROSS GOLF DR AND NUMEROUS TREE LIMBS DOWN AT RIVERSIDE GOLF COURSE. TIME ESTIMATED BASED ON RADAR AND SURROUNDING REPORTS.
Aug 25, 4:48 PM MDTTSTM WND DMG5 Se Pocatello, IDTREE DOWN. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND GUST REPORTS.
Aug 25, 4:50 PM MDTTSTM WND DMG2 Ese Pocatello, IDPORTION OF TREE DOWN AT WASHINGTON ELEMENTARY. PHOTO VIA FACEBOOK. TIME ESTIMATED BASED ON RADAR AND NEARBY OBSERVATIONS.
Aug 25, 4:50 PM MDTNON-TSTM WND GST 503 W Inkom, IDPORTNEUF GAP
Aug 25, 4:50 PM MDTNON-TSTM WND GST 503 W Inkom, IDPORTNEUF GAP.
Aug 25, 4:51 PM MDTTSTM WND GST 54Pocatello Airport, IDPOCATELLO ASOS
Aug 25, 4:51 PM MDTTSTM WND GST 54Pocatello Airport, IDPOCATELLO ASOS.
Aug 25, 4:54 PM MDTTSTM WND GST 5923 E Carey, IDRAWS POTTER BUTTE
Aug 25, 4:54 PM MDTTSTM WND GST 5923 E Carey, IDRAWS POTTER BUTTE.
Aug 25, 4:55 PM MDTTSTM WND GST 5620 S Arco, IDINL ARL FRD - COXS WELL
Aug 25, 4:55 PM MDTTSTM WND GST 5620 S Arco, IDINL ARL FRD - COXS WELL.
Aug 25, 5:00 PM MDTTSTM WND DMG3 Sse Moore, IDBUTTE COUNTY EMERGENCY MANAGER REPORTS NUMEROUS TREE LIMBS DOWN ACROSS THE MOORE AND ARCO AREAS, ALONG WITH REPORTS OF POWER OUTAGES IN RURAL PORTIONS OF BUTTE COUNTY. TIME ESTIMATED BASED ON RADAR AND NEARBY OBSERVED WIND GUSTS.
Aug 25, 5:00 PM MDTTSTM WND DMGArco, ID4 LARGE STADIUM LIGHT POLES SNAPPED OFF AT THEIR BASES AND DOWN DAMAGING A CHAIN LINK FENCE AT BUTTE COUNTY HIGH SCHOOL. WIRES ALSO DOWN. REPORT FROM COUNTY EM CONFIRMED BY PUBLIC PHOTOS ON FACEBOOK. TIME ESTIMATED BASED ON RADAR AND NEARBY OBSERVED WIND GUSTS
Aug 25, 5:00 PM MDTTSTM WND GST 57Arco, IDINL ARL FRD ARCO OBSERVATION
Aug 25, 5:00 PM MDTTSTM WND GST 57Arco, IDINL ARL FRD ARCO OBSERVATION.
Aug 25, 5:00 PM MDTTSTM WND GST 6020 S Arco, IDINL ARL FRD - COXS WELL
Aug 25, 5:00 PM MDTTSTM WND GST 6020 S Arco, IDINL ARL FRD - COXS WELL.
Aug 25, 5:00 PM MDTTSTM WND GST 634 W Lava Hot Springs, IDITD TOPAZ OBSERVATION
Aug 25, 5:00 PM MDTTSTM WND GST 634 W Lava Hot Springs, IDITD TOPAZ OBSERVATION.
Aug 25, 5:10 PM MDTTSTM WND GST 7015 E Arco, IDINL ARL FRD - DEAN MAN CANYON
Aug 25, 5:10 PM MDTTSTM WND GST 7015 E Arco, IDINL ARL FRD - DEAN MAN CANYON.
Aug 25, 5:15 PM MDTTSTM WND GST 524 W Soda Springs, IDUNION PACIFIC RR OBSERVATION
Aug 25, 5:15 PM MDTTSTM WND GST 524 W Soda Springs, IDUNION PACIFIC RR OBSERVATION.
Aug 25, 5:15 PM MDTTSTM WND GST 5310 W Soda Springs, IDITD GEM VALLEY OBSERVATION SITE
Aug 25, 5:15 PM MDTTSTM WND GST 5310 W Soda Springs, IDITD GEM VALLEY OBSERVATION SITE.
Aug 25, 5:20 PM MDTTSTM WND GST 5312 Nnw Atomic City, IDMESONET STATION GRI - INL INTEC/GRID 3.
Aug 25, 5:20 PM MDTTSTM WND GST 565 S Howe, IDINL ARL FRD - BASE OF HOWE PEAK
Aug 25, 5:20 PM MDTTSTM WND GST 565 S Howe, IDINL ARL FRD - BASE OF HOWE PEAK.
Aug 25, 5:20 PM MDTTSTM WND GST 5712 Nw Atomic City, IDMESONET STATION LOS - LOST RIVER REST AREA.
Aug 25, 5:23 PM MDTTSTM WND DMGPocatello, IDNUMEROUS POWER OUTAGES INCLUDING POCATELLO, CHUBBUCK, MCCAMMON, LAVA HOT SPRINGS, VIRGINIA, SPRINGFIELD
Aug 25, 5:23 PM MDTTSTM WND DMGPocatello, IDNUMEROUS POWER OUTAGES INCLUDING POCATELLO, CHUBBUCK, MCCAMMON, LAVA HOT SPRINGS, VIRGINIA, SPRINGFIELD.
Aug 25, 5:25 PM MDTTSTM WND GST 5510 Sse Howe, IDMESONET STATION NRF - INL NAVAL REACTORS FACILITY.
Aug 25, 5:25 PM MDTTSTM WND GST 57Se Atomic City, IDINL ARL FRD - ATOMIC CITY
Aug 25, 5:25 PM MDTTSTM WND GST 57Se Atomic City, IDINL ARL FRD - ATOMIC CITY.
Aug 25, 5:25 PM MDTTSTM WND GST 63Central Inl, IDINL ARL FRD OBSERVATION
Aug 25, 5:25 PM MDTTSTM WND GST 63Central Inl, IDINL ARL FRD OBSERVATION.
Aug 25, 5:30 PM MDTTSTM WND GST 578 Nnw Atomic City, IDMESONET STATION PBF - INL CRITICAL INFRASTRUCTURE COMPLEX.
Aug 25, 5:30 PM MDTTSTM WND GST 6720 Se Arco, IDITD INL PUZZLE - CENTRAL FACILITIES
Aug 25, 5:30 PM MDTTSTM WND GST 6720 Se Arco, IDITD INL PUZZLE - CENTRAL FACILITIES.
Aug 25, 5:30 PM MDTNON-TSTM WND GST 578 Nnw Atomic City, IDMESONET STATION PBF - INL CRITICAL INFRASTRUCTURE COMPLEX.
Aug 25, 5:33 PM MDTTSTM WND GST 489 Wnw Grace, IDUSFS RAWS - GRACE
Aug 25, 5:33 PM MDTTSTM WND GST 489 Wnw Grace, IDUSFS RAWS - GRACE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 9.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2020-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2020-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3182 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

478 
WWUS85 KPIH 250928
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
328 AM MDT Tue Aug 25 2020

Expect scattered to likely showers and isolated to scattered 
thunderstorms today with monsoon moisture moving into the area. 
Smoke and cloud cover may keep thunderstorm coverage to isolated, 
but instability from a trough/wave will likely aide thunderstorm 
development. Expect a mix of dry and wet thunderstorms. 
Thunderstorms will have small hail as well as gusty outflows of 40
to 50 mph with locally higher gusts possible. 

IDZ410-411-413-422-425-427-475-476-260300-
/O.NEW.KPIH.FW.W.0017.200825T1800Z-200826T0300Z/
Upper Snake River Valley/Idaho Falls BLM-
Centennial Mountains and Snake River Range/Targhee NF-
Caribou Range/Caribou NF-Sawtooth Range/Northern Sawtooth NF-
Middle Snake River Valley/Twin Falls BLM north of the Snake River-
Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls
BLM south of the Snake River-
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
328 AM MDT Tue Aug 25 2020

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410,
411, 413, 422, 425, 427, 475 AND 476...

The National Weather Service in Pocatello has issued a Red Flag
Warning for scattered thunderstorms, which is in effect from noon
today to 9 PM MDT this evening.

* AFFECTED AREA...All ZONES: 
Fire Weather Zone 410 Upper Snake River Valley/Idaho Falls BLM,
Fire Weather Zone 411 Centennial Mountains and Snake River
Range/Targhee NF, Fire Weather Zone 413 Caribou Range/Caribou NF
 
Fire Weather Zone 422 Sawtooth Range/Northern Sawtooth NF, Fire 
Weather Zone 425 Middle Snake River Valley/Twin Falls BLM north of
the Snake River, Fire Weather Zone 427 Goose Creek and Raft River
Valley/Southern Sawtooth NF/Twin Falls BLM south of the Snake 
River

Fire Weather Zone 475 East Salmon River Mountains/Salmon NF 
and Fire Weather Zone 476 Lemhi and Lost River Range/Challis NF.

* IMPACTS...Lightning with scattered thunderstorms can overwhelm 
  initial attack forces for wild fire fighting with numerous 
  starts. Strong thunderstorm outflow can make fire spread 
  direction and spread rate too hazardous for fire control 
  efforts.

* THUNDERSTORMS...Scattered coverage with frequent lightning
  likely with a mix of dry and wet thunderstorms.

* OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 
  mph with locally higher gusts possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

- Thunderstorm coverage of 25 percent, without specific rainfall
criteria.

&&

$$
2 follow-up statements
247 
WWUS85 KPIH 251937
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
137 PM MDT Tue Aug 25 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410, 411, 413,
422, 425, 427, 475 AND 476...

IDZ410-411-413-422-425-427-475-476-260300-
/O.CON.KPIH.FW.W.0017.000000T0000Z-200826T0300Z/
Upper Snake River Valley/Idaho Falls BLM-
Centennial Mountains and Snake River Range/Targhee NF-
Caribou Range/Caribou NF-Sawtooth Range/Northern Sawtooth NF-
Middle Snake River Valley/Twin Falls BLM north of the Snake River-
Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls
BLM south of the Snake River-
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
137 PM MDT Tue Aug 25 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410, 411, 413,
422, 425, 427, 475 AND 476...

* AFFECTED AREA...Fire Weather Zone 410 Upper Snake River 
  Valley/Idaho Falls BLM, Fire Weather Zone 411 Centennial 
  Mountains and Snake River Range/Targhee NF, Fire Weather Zone 
  413 Caribou Range/Caribou NF, Fire Weather Zone 422 Sawtooth 
  Range/Northern Sawtooth NF, Fire Weather Zone 425 Middle Snake 
  River Valley/Twin Falls BLM north of the Snake River, Fire 
  Weather Zone 427 Goose Creek and Raft River Valley/Southern 
  Sawtooth NF/Twin Falls BLM south of the Snake River, Fire 
  Weather Zone 475 East Salmon River Mountains/Salmon NF and 
  Fire Weather Zone 476 Lemhi and Lost River Range/Challis NF.

* IMPACTS...Lightning with scattered thunderstorms can overwhelm 
  initial attack forces for wild fire fighting with numerous 
  starts. Strong thunderstorm outflow can make fire spread 
  direction and spread rate too hazardous for fire control 
  efforts.

* THUNDERSTORMS...Scattered coverage with frequent lightning 
  likely with a mix of dry and wet thunderstorms.

* OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 
  mph with locally higher gusts possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

- Thunderstorm coverage of 25 percent, without specific rainfall
criteria.

&&

$$
381 
WWUS85 KPIH 260255
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
855 PM MDT Tue Aug 25 2020

IDZ410-411-413-422-425-427-475-476-260400-
/O.EXP.KPIH.FW.W.0017.000000T0000Z-200826T0300Z/
Upper Snake River Valley/Idaho Falls BLM-
Centennial Mountains and Snake River Range/Targhee NF-
Caribou Range/Caribou NF-Sawtooth Range/Northern Sawtooth NF-
Middle Snake River Valley/Twin Falls BLM north of the Snake River-
Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls
BLM south of the Snake River-
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
855 PM MDT Tue Aug 25 2020

...RED FLAG WARNING WILL EXPIRE AT 9 PM THIS EVENING FOR FIRE 
WEATHER ZONES 410, 411, 413, 422, 425, 427, 475, AND 476...

While a few isolated additional thunderstorms may linger over the
next several hours producing lightning and strong gusty winds, 
thunderstorm coverage across southeast Idaho in general is 
decreasing. Thus, the Red Flag Warning is being allowed to expire 
as scheduled at 9 PM.

Fire partners should be aware of the potential for hold over fires
to be detected over the next several days following today's
lightning.

$$

KSMITH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 25, 2:27 AM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 25, 2:27 AM MDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Pocatello ID
227 AM MDT Tue Aug 25 2020

.SHORT TERM...Today through Thursday night.
Expect an active weather day today with an upper level wave moving
through eastern Idaho which will produce scattered thunderstorms
with gusty outflow winds. So, small hail and wind gusts over 50
mph are possible with the storms today. Red Flag warnings will be
in effect for the thunderstorm coverage. The storm prediction
center has placed southeast and central Idaho in a marginal risk
for severe thunderstorms as well. Expect haze and smoke to still
be present but areas that get more rainfall may see some
improvement. Expect more thunderstorms Wednesday but do not expect
coverage to be as great as today with the threat continuing
Thursday but by then mainly in high elevations of the eastern
highlands and central mountains. Temperatures will remain well
above normal Tuesday but expect slight cooling Wednesday and
Thursday but remaining slightly above normal for late August. GK

&&

.LONG TERM...Friday through Tuesday.
Expect drier conditions Friday through Sunday with nothing but a
slight chance of showers along the eastern border.  Temperatures
will remain above normal Friday and Saturday then a strong cold
front will move through late Sunday and expect a significant cool
down beginning Sunday with temperatures beginning to drop and
Monday and Tuesday will be very cool with high temperatures as
much as 10 to 15 degrees below normal.
GK

&&

.AVIATION...Smoke and thunderstorms will be the biggest concerns
the next 24 hours. Though smoke has gotten better with showers
and thunderstorms in the area, off and on MVFR conditions are
still possible due to smoke coming in from California. Smoke will
be reduced the next couple of days, but smoke will likely linger
until Sunday/Monday when a strong cold front moves through. The
risk of showers and thunderstorms increases today, especially in
the afternoon/early evening. Hail is possible along with gusty
winds of around 40 to 50 mph with locally higher gusts. Have VCSH
and/or VCTS in the TAFs for now. Will look at adjusting for
thunderstorms on station when certainty increases.
TW

&&

.FIRE WEATHER...Smoke and thunderstorms will be the biggest
concerns the next several days with thunderstorm potential being
the biggest concern today. Scattered showers and isolated to
scattered thunderstorms will occur today with monsoon moisture
moving into the area aided by instability due to a passing trough.
Cloud/smoke cover will likely reduce overall instability
decreasing confidence. With that said we are still in a marginal
risk for severe thunderstorms with the passing trough today. Any
thunderstorms will have increased risks of hail and, particularly,
gusty winds (around 40 to 50 mph, though locally higher gusts are
possible). There will be a mix of dry and wet showers and
thunderstorms today. Some thunderstorms will produce rain over
0.10 up to around 0.25 as the monsoon moisture is increasing in
our area today. A red flag warning is out for our entire area due
to scattered thunderstorm coverage. Smoke will decrease with
showers and thunderstorms the next couple of days. However, smoke
will likely still be around as we look to remain in southwest flow
bringing in smoke from CA/NV/OR until next Monday when the upper-
level wind direction will change. Isolated, mostly afternoon,
showers and thunderstorms are expected to continue Wednesday and
Thursday. Coverage looks to be mostly in the mountains, especially
on Thursday. Still looking for breezy to moderate winds late
Saturday into Sunday as a strong cold front moves through the area
Sunday. Expect temperatures to drop 10 to 15 degrees below normal
by next Monday.
TW

&&

.AIR STAGNATION...Air quality remains variable this week as
southwest flow aloft maintains smoke trajectory from CA, NV and
OR. Thunderstorm activity today through Thursday could provide
some cleansing/wash out of the atmosphere, but those effects would
likely be localized, and could fill back in depending on
overnight inversion set up. There is no expectation of widespread
wholesale improvement until upper trough dives into the region
over the weekend, turning upper flow northwest.
GK

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon today to 9 PM MDT this evening for
IDZ410-411-413-422-425-427-475-476.

Air Quality alert through this morning.

&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:00 PM MDTSpecial Weather StatementPIHCassia75 min
Aug 24, 8:18 PM MDTSpecial Weather StatementPIHCassia, Power72 min
Aug 24, 9:17 PM MDTSpecial Weather StatementPIHPower58 min
Aug 25, 2:25 PM MDTSpecial Weather StatementPIHCassia50 min
Aug 25, 3:10 PM MDTSpecial Weather StatementPIHCassia50 min
Aug 25, 3:20 PM MDTSevere Thunderstorm WarningPIHBlaine, Cassia, Oneida, Power40 min
Aug 25, 3:55 PM MDTSevere Thunderstorm WarningPIHBannock, Blaine, Cassia, Franklin, Oneida, Power50 min
Aug 25, 3:59 PM MDTSpecial Weather StatementPIHBlaine46 min
Aug 25, 4:02 PM MDTSpecial Weather StatementPIHLincoln43 min
Aug 25, 4:23 PM MDTSpecial Weather StatementPIHPower22 min
Aug 25, 4:37 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Blaine, Bonneville, Butte, Custer and 4 more38 min
Aug 25, 4:37 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Power23 min
Aug 25, 4:41 PM MDTSpecial Weather StatementPIHBannock49 min
Aug 25, 4:56 PM MDTSpecial Weather StatementPIHBingham49 min
Aug 25, 5:09 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Blaine, Bonneville, Butte, Jefferson and 2 more51 min
Aug 25, 5:22 PM MDTSpecial Weather StatementPIHBingham38 min
Aug 25, 5:26 PM MDTSpecial Weather StatementPIHCaribou34 min
Aug 25, 5:53 PM MDTSpecial Weather StatementPIHMinidoka52 min
Aug 25, 5:54 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville, Clark, Fremont, Jefferson, Madison and 1 more36 min
Aug 25, 5:58 PM MDTSpecial Weather StatementPIHClark, Jefferson, Madison47 min

Nearby

Red Flag Warnings in Idaho, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.